| Model Number |
37601 |
| Medical Device Problem Codes |
High impedance (1291); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/19/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from multiple sources (healthcare provider, clinical study) regarding a patient who was implanted with an i mplantable neurostimulator (ins) for unknown indications for use.It was reported that there were open impedances on contacts 9 and 11, as well as an oor (out of regulation) message displaying.The actions/interventions were taken.There was a new open circuit found on contact 10 as well.The only monopolar contact in range was contact 8.The issue was related to the device/therapy but unrelated to the implant procedure.The patient had a loss of tremor control on their left hand due to the open impedances on contacts 9 and 11.The issue was ongoing at the time of the report.Additional information was received indicating the impedance values were unknown.Additional information was received: it was reported that the issue resolve without sequalae on (b)(6) 2024.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.